MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 MBT CEM KEEL TIB TRAY SZ3; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 MBT CEM KEEL TIB TRAY SZ3; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Catalog Number 129433130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Fibrosis (3167)
Date of Event 08/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse events received for spin out device and procedure(relatedness) device related: not related procedure related: not related date of event: 13/aug/2024.Device location: left additional event information: on 08/29/2024 medical records note the patient has a history of knee pain in the patellofemoral ligament medial to the patella.A small band of scar tissue is palpable.Radiographs note a well -placed rotating platform knee.The surgeon impression is of a fibrous band of tissue that is bothering the patient.The surgeon injected the knee with dexamethasone and lidocaine to address pain.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MBT CEM KEEL TIB TRAY SZ3
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20230706
Report Number1818910-2024-19447
Device Sequence Number20855519
Product Code NJL
UDI-Device Identifier10603295025788
UDI-Public(01)10603295025788(17)270531(10)3845003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129433130
Device Lot Number3845003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexUnknown
Patient Weight57 KG